# SDR SWAA2012062605344

- Difficulty date: June 25, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 36,456 hours, 21,088 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EVACE SLIDE OUT OF POSITION.  REPOSITION SLIDE PER MT.
